WoRMS taxon details

Checked: verified by a taxonomic editorDonax californicus Conrad, 1837

494696  (urn:lsid:marinespecies.org:taxname:494696)

accepted
Species
marine
Rosenberg, G. (2011). Donax californicus. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=494696 on 2017-12-15

Date
action
by
2010-08-12 14:45:19Z
created
2011-10-23 16:41:52Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Turgeon, D.; Quinn, J.F.; Bogan, A.E.; Coan, E.V.; Hochberg, F.G.; Lyons, W.G.; Mikkelsen, P.M.; Neves, R.J.; Roper, C.F.E.; Rosenberg, G.; Roth, B.; Scheltema, A.; Thompson, F.G.; Vecchione, M.; Williams, J.D. (1998). Common and scientific names of aquatic invertebrates from the United States and Canada: mollusks. 2nd ed. American Fisheries Society Special Publication, 26. American Fisheries Society: Bethesda, MD (USA). ISBN 1-888569-01-8. IX, 526 + cd-rom pp. (look up in IMIS)
page(s): 45 [details]   

redescription  (ofChecked: verified by a taxonomic editorDonax (Paradonax) californicus Conrad, 1837) Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   

source of synonymy  (ofChecked: verified by a taxonomic editorDonax navicula Hanley, 1845) Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   

basis of record  (ofChecked: verified by a taxonomic editorDonax navicula Hanley, 1845) Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]